Deligne products of line bundles over moduli spaces of curves

L. Weng, D. Zagier

Research output: Contribution to journalArticle

Abstract

We study Deligne products for forgetful maps between moduli spaces of marked curves by offering a closed formula for tautological line bundles associated to marked points. In particular, we show that the Deligne products for line bundles on the total spaces corresponding to "forgotten" marked points are positive integral multiples of the Weil-Petersson bundles on the base moduli spaces.

Original languageEnglish
Pages (from-to)793-803
Number of pages11
JournalCommunications in Mathematical Physics
Volume281
Issue number3
DOIs
Publication statusPublished - Aug 1 2008

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this